# SDR R61A201402250290

- Difficulty date: February 25, 2014
- Submitted: February 26, 2014
- Operation: Air carrier
- Aircraft: N122HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000196
- Aircraft time: 16,726 hours, 13,275 cycles
- System (JASC): 3140 · Central Computers
- Part: Processor
- Part number: 70265421901
- Part serial: 04072205
- Condition: Failed
- Location: Nr 3 Mau
- Part time: 1,016 hours, 777 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CREW RECEIVED AVIONICS MAU 3A FAIL MESSAGE. DECLARED AN EMERGENCY AND DIVERTED.  LANDED WITHOUT INCIDENT AND TAXIED TO GATE.  MAINTENANCE FOUND THE NIC PROCESSOR IN MAU 3 WOULD NOT PASS TEST, R & R NIC PROCESSOR MODULE IAW AMM AND OPS CHECKED GOOD. ACFT IS GOOD FOR SERVICE.
